CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
The nonlinear Schrodinger equation with generalized nonlinearities and PT-symmetric potentials: Stable solitons, interactions, and excitations 期刊论文
CHAOS, 2017, 卷号: 27, 期号: 7, 页码: 14
Authors:  Yan, Zhenya;  Chen, Yong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Rogue waves, rational solitons, and modulational instability in an integrable fifth-order nonlinear Schrodinger equation 期刊论文
CHAOS, 2015, 卷号: 25, 期号: 10, 页码: 9
Authors:  Yang, Yunqing;  Yan, Zhenya;  Malomed, Boris A.
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30